MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 POWERPICC; Peripherally Inserted Central Catheter (PICC)

C.R. Bard, Inc. (BASD) -3006260740 POWERPICC; Peripherally Inserted Central Catheter (PICC)
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction

Brand Name
POWERPICC
Common Device Name
Peripherally Inserted Central Catheter (PICC)
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
+1(801)595-0700
MDR Report Key50700874
Report Number3006260740-2026-06552
Device Sequence Number9614525
Product Code LJS
UDI-Device Identifier00801741027918
UDI-Public(01)00801741027918(11)251221(17)280229(10)REKY0072
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051991
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number3275118
Device Lot NumberREKY0072
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/22/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown